[Cortical hyperostoses after long-term prostaglandin E2 therapy].
- Published Article
- Publication Date
Feb 01, 1984
Cortical hyperostoses are found to be side effects after therapy in early infancy with prostaglandin E1 and E2. Correlation seems to exist between dosage and duration of therapy. Radiologically the lesions cannot be differentiated from Caffey's disease. Pathogenetic relationship of the two diseases is discussed; 62 cases of newborn children with ductal related vitium cordis, who were treated for a short time or for longer with prostaglandin E2 are demonstrated.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/01/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/6369389